13weekdiet2

What happens when a male takes female hormones?

Estrogen is a female hormone that men occasionally men have to take for medical reasons. However, taking female hormones can cause some adverse side effects.

Reasons

Estrogen is necessary for men’s health due to estrogen’s ability to convert male hormones. In addition, estrogen is necessary for healthy heart and brain function. Men can need additional estrogen if their body is not making the hormone or if there is a problem with the prostate.

Physical Changes

If a man must take estrogen or an excess of estrogen is created in the body, a man might develop breasts and other female characteristics, such as a decrease in facial and body hair. His body can take on a more feminine shape, and ache can decrease as well.

Emotional Changes

Men with high levels of female hormones can be more prone to mood swings than men with normal hormone ranges. Personality changes can be difficult to predict.

Sexual Change

Men with high levels of female hormones can experience impedance or a lack of libido. These men might also be concerned about entering an intimate situation because of the physical changes to their bodies.

Discontinuation of Medication

Men who are on female hormone treatment will be weaned off of the medication under the direction of a doctor. Once the hormone levels even out, the female changes will reverse. Breast size will decrease, and moods should stabilize.

Source:

Baby Boomer Care: What Happens When Men Take Estrogen

BHRT-Resource.com: Men Taking Estrogen

Mail Online: From Weight Gain to Low Libido, How Women’s Hormones Make Men ll

More Information:

Livestrong.com: Risks of Men Taking Female Hormones

Please Follow & Share:
RSS
Follow by Email
Facebook
Google+
http://www.beautiful-body-ideal-weight.com/what-happens-when-a-male-takes-female-hormones.html
Twitter
Pinterest

Site Disclaimer: This site is designed for educational purposes only and is not engaged in rendering medical advice or professional services.
If you feel that you have a health problem, you should seek the advice of your Physician or health care Practitioner.

Frontier Theme